Publications [#243752] of Jianfeng Lu

Papers Published
  1. Lu, J; Yang, X, Convergence of frozen Gaussian approximation for high-frequency wave propagation, Communications on Pure and Applied Mathematics, vol. 65 no. 6 (2012), pp. 759-789 [doi] .

    The frozen Gaussian approximation provides a highly efficient computational method for high-frequency wave propagation. The derivation of the method is based on asymptotic analysis. In this paper, for general linear strictly hyperbolic systems, we establish the rigorous convergence result for frozen Gaussian approximation. As a byproduct, higher-order frozen Gaussian approximation is developed. © 2011 Wiley Periodicals, Inc.